# SDR MWEA010515

- Difficulty date: April 4, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 99124511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR JAMB AT STATION 427 BETWEEN LONGERON 28 AND 29 RIGHT, ONE NUTPLATE AND ONE BN FASTENER HAVE CORROSION AROUND THEM ON INNER SURFACE.   FABRICATED AND INSTALLED STACKED ANGLE REPAIRS.
